# SDR DL72W951301

- Difficulty date: March 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Misinstalled
- Location: Nr 4 Te Slat
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND DOUBLERS INSTALLED BACKWARDS ON UPPER T/E SKIN OF NR 4 SLAT, NOT AERODYNAMICALLY SMOOTH.  INSTALLED DOUBLERS PER SRM 57-50-3 PG 27.
